# SDR FDEA201203201024

- Difficulty date: March 20, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975207
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 4R AT FR 26, 15" TO FR 29 15"I, ON OTBD AND INBD FLANGES APPROX 10 SQ" OF CORROSION.  AFTER REMOVAL CORROSION IAW SRM 51-74-10 PG 205, FOUND TO OUT OF LIMITS IAW SRM 53-10-16 FIG 102.REMOVED, FABRICATED REPLACMENT SEAT TRACK AND INSTALLED SEAT TRACK SECTION IAW SRM 53-10-16 FIG 201 PG 207/208.
